# SDR BA08014

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P04010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRA - THE LEFT AFT INBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT LOCATED UNDERNEATH THE SEAT DOES NOT WORK.  MAINTENANCE REPLACED THE BATTERY OF THE LEFT AFT INBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT.  OPERATIONALLY CHECKS OK.
